# SDR 121696404CK

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404CK
- Make and model: Beech C-45H
- Aircraft serial: AF297
- System (JASC): 2840 · Fuel Indicating System
- Part: Line
- Condition: Chafed
- Location: Fuel Press Gauge
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FUEL WAS NOTED ON FLOOR OF COCKPIT.  PILOT ELECTED TO MAKE A PRECAUTIONARY LANDING.  INSPECTION REVEALED THE ALUMINUM FUEL LINE TO THE FUEL PRESSURE GAUGE HAD CHAFED THROUGH ITSELF AGAINST A STRINGER.  LINE WAS REPLACED AND LEAK CHECKED.  RECOMMEND THAT ROUTING AND INSPECTION OF ALUMINUM FUEL LINES BE CLOSELY SCRUTINIZED.  (X)
